# SDR PCAA9600332

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977HA
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO ITH, LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  CREW PERFORMED EXTENSION PER EMERGENCY CHECKLIST.  A/C LANDED WITHOUT INCIDENT.  A/C FERRIED TO BGM FOR REPAIR.  TROUBLESHOT SYSTEM, REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW DHC MM, LEAK AND OPERATIONAL CHECKED GOOD. A/C RETURNED TO SERVICE.  (M)
